# SDR 9JLA 20250113

- Difficulty date: January 13, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N168GS
- Make and model: Cessna 560XL
- Aircraft serial: 5606309
- Aircraft time: 1,739 hours, 1,269 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 1962007
- Part serial: 7857
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ANTI-ICE REGULATING VALVE FAILED.
